Volume 24, 2020
|Page(s)||113 - 126|
|Published online||03 March 2020|
Tightness and exponential tightness of Gaussian probabilities*
Dipartimento di Matematica, Università di Roma “Tor Vergata”, Via della Ricerca Scientifica,
** Corresponding author: email@example.com
Accepted: 15 January 2020
We prove a simple criterion of exponential tightness for sequences of Gaussian r.v.’s with values in a separable Banach space from which we deduce a general result of Large Deviations which allows easily to obtain LD estimates in various situations.
Mathematics Subject Classification: 60F10 / 60B12
Key words: Gaussian probabilities / large deviations
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.